# SDR CA000110095

- Difficulty date: December 20, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 55,455 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Part number: BMS1358T1C1G10
- Condition: Overheated
- Location: Rt Generator
- Component: Pwr Feeder Cabl
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HAD A HISTORY OF RT HYD INDICATION FLUCTUATIONS. TWO RT GEN FEEDER CABLES BADLY OVERHEATED CAUSING SOME OF ITS INSULATION TO MELT AND ALSO INSULATION ON ADJACENT WIRE BUNDLES.  ALL DAMAGED CABLES REPAIRED.
